Doctors Lounge - Gastroenterology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Gastroenterology Topics
Question: Chronic Nausea
|hockeycatgirl - Thu Sep 08, 2005 6:08 pm||
I have been nauseaous since mid May-not constantly-it comes and goes. I've had a CT scan,upper and lower GI-all normal. I have had other health issues as well,but this is what seems to be left. I was having stomach pain as well,but zantac takes care of that-my dr just put me on nexium-helps pain,but not nausea. I take cymblata for depression/anxiety-this started a month before i started the Cymbalta. I'm not sure if I need to do anything additional or hope it's anxiety and eventually goes away or what. Any direction?
|Dr. Safaa Mahmoud - Sun Jul 09, 2006 6:02 pm||
Anxiety and depression in many studied are proved to be of significant contribution to many gastrointestinal symptoms. Nausea was found to be the major form of GI disturbances induced by Anxiety rather than in patients with depression. In these cases treatment of anxiety and depression is the main approach to control the GI problems.
So, I advise you to keep on follow up with your doctor and to inform him by any change in your symptoms for proper management.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.